# SDR CA030324004

- Difficulty date: March 17, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Piper PA-34-200T
- Aircraft time: 3,969 hours
- Engine: Cont TSIO360EB
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOWER PORTION OF MOUNT ASSEMBLY TUBULAR STRUCTURE CRACKED, MOUNT MUST BE REMOVED TO FURTHER EVALUATEI.E. STRIP AND NDT INSPECTION BEFORE REPAIR STATUS CAN BE DETERMINED.
